# SDR REXA2018012300046

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 9,702 hours, 6,603 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STEP 8 OF TREND 8418,  FOUND THE FIRST OFFICER`S OXYGEN MASK LEAKING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD.
